Search found 22 matches

by maxietobias
Fri May 16, 2008 12:48 am
Forum: Prescription Medications
Topic: Need info on gabapentin...
Replies: 16
Views: 5313

Thanks for all the info! I'll call tomorrow and see what she recommends. If she is less than helpful, I'll call my family doc. He is pretty up to date on RLS or at least he is eager to learn. I'll look into Lyrica. Thanks again for caring.

Ruth
by maxietobias
Thu May 15, 2008 10:36 am
Forum: Prescription Medications
Topic: Need info on gabapentin...
Replies: 16
Views: 5313

My doctor put me on Gabapentin and the nurse practioner from the neurologist's office took me off saying it caused edema and weight gain.It was working perfectly---but I do have lymphedema ( a mild case). And I'm going to Weight Watchers. Has anyone experienced edema or weight gain while on Gabapent...
by maxietobias
Wed Apr 30, 2008 5:54 pm
Forum: Prescription Medications
Topic: Adventures with Mirapex
Replies: 16
Views: 3825

I've been taking Mirapex 2 tabs 3 times a day for awhile and it became less effective so my doctor added generic Neurontin 300 mg --take 2 capsules 3 times a day. Ta da!! No more RLS. It feels fantastic!!

Ruth
by maxietobias
Fri Apr 25, 2008 4:10 pm
Forum: General Topics: RLS
Topic: Plea for help
Replies: 9
Views: 1081

I joined a few weeks ago. I received lots of info in a packet. It included a nice professional looking pamphlet to give to your doctor. I gave it to mine and he seemed pleased to receive it!

Ruth
by maxietobias
Wed Apr 23, 2008 4:02 pm
Forum: Prescription Medications
Topic: MIRAPEX MAKES ME HUNGRY
Replies: 28
Views: 6650

Oh my gosh!! I just found this post and I couldn't believe it at first. I take Mirapex 1 mg three times a day! I've been on it for a long time--probably 4 yrs. and I have gained 50 lbs.!!! I've been blaming it on my diabetes. I have severe RLS and I have symptoms all day long, even in my arms. I'm a...
by maxietobias
Fri Apr 11, 2008 2:52 am
Forum: General Topics: RLS
Topic: symptoms are getting worse
Replies: 9
Views: 1624

Thank you Susan for suggestions. I really appreciate just having you listen! Today I saw my family doctor and he listened to all my concerns without interruption. He took notes and he looked at and kept the algorithm from Mayo Clinic and a pamphlet for physicians put out by the RLS Org. I joined th...
by maxietobias
Tue Apr 08, 2008 9:33 am
Forum: General Topics: RLS
Topic: symptoms are getting worse
Replies: 9
Views: 1624

Hi Susan- Yes I've read about augmentation and I think that is what has happened. That's why I wanted to see my neurologist. He's the one who put me on Mirapex and told me how to increase as needed and not to go further than 1 mg 3 times a day. I'll mention this to my doctor but I don't know how muc...
by maxietobias
Tue Apr 08, 2008 1:54 am
Forum: General Topics: RLS
Topic: symptoms are getting worse
Replies: 9
Views: 1624

My symptoms are getting worse also. I have the same severe RLS in legs, arms and trunk--every day. I am at the maximum dose of Mirapex-1mg 3 times a day. I can't get in to see the Neurologist until May 8th and then I will see his nurse practitioner. I am considered a new patient because I haven't be...
by maxietobias
Fri Mar 28, 2008 4:58 am
Forum: General Topics: RLS
Topic: WHAT DO WE DO?????
Replies: 52
Views: 6470

Not able to sleep

Jan and others-- I too take Mirapex ---and temazapam for sleep and yet I keep waking up several times in the night!!! I have diabetes, lymphedema of both legs, arthritis and a new one called Polymyalgia Rheumatica, and sleep apnea that requires the use of a c-pap machine. I see a sleep doctor but he...
by maxietobias
Sat Mar 08, 2008 4:39 am
Forum: Everything Else...just no RLS!
Topic: Venting
Replies: 57
Views: 12938

C-Pap

Thanks for your input. I haven't slept well for 3 months--due to Prednisone. My family doctor would be willing to prescribe temazepam for sleep if needed. I think I will ask for some to take when I just have to sleep. I am off Prednisone starting today and I will probably go through withdrawal sympt...
by maxietobias
Fri Mar 07, 2008 11:43 pm
Forum: Everything Else...just no RLS!
Topic: This thing seems pretty accurate
Replies: 17
Views: 3032

I'm white---but then---I'm a nurse :D

Ruth
by maxietobias
Thu Mar 06, 2008 4:05 am
Forum: Everything Else...just no RLS!
Topic: Venting
Replies: 57
Views: 12938

Cyndi, Ann, Lynn, Charlene, and Susan--Thanks for your kindness and for all the info. I'm so glad I found you! My RLS has increased in strength and has grown to include arms and shoulders. This has been over a 3 year period. I am now to the maximum dose of Mirapex and it is still working most of the...
by maxietobias
Wed Mar 05, 2008 1:59 pm
Forum: General Topics: RLS
Topic: Augmentation is Overrated!
Replies: 33
Views: 6780

Cyndi--I'm so sorry you are in so much pain. My Mirapex is not working this morning and I've been up most of the night with RLS in my arms and legs. Have you tried Vicodin? My doctor allows me to use it carefully and sometimes it works!! Some people become very sleepy when taking this drug but it wa...
by maxietobias
Wed Mar 05, 2008 8:00 am
Forum: Everything Else...just no RLS!
Topic: Venting
Replies: 57
Views: 12938

Oops! Typo. I'm being weaned off Prednisone because I am super sensitive to its side effects.
by maxietobias
Wed Mar 05, 2008 7:33 am
Forum: Everything Else...just no RLS!
Topic: Venting
Replies: 57
Views: 12938

Ann--I started out with just 1 tablet .of .5mg. Then that didn't hold and I increased it to 2 a day, etc. and now I have to take 2 pills 3 times a day and the RLS is stronger, more often and now in my arms as well as legs!! Tonight I didn't take my last dose until 9:30PM (usually it's taken a little...